# SDR SWIA2025082500018

- Difficulty date: August 18, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 52,176 hours, 34,419 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Pulled
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PAX DOOR POWER ASSIST MOTOR PULLEY BRACKET PULLING AWAY FROM DOOR STRUCTURE AND TORE SURROUNDING SHEET METAL.  (FILED CLOSED)COMPLIED WITH REO 670-52-11-1496 REV -- DATED 2025-8-24
